# SDR C2XA10IA098

- Difficulty date: March 14, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 23,647 hours, 17,575 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Part number: 23078830
- Part serial: BX47386
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 27,630 hours, 20,726 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW - FLIGHT 2758, THE CREW REPORTED THAT ENGINE 1 SURGES IN FLIGHT.  CRUISE THRUST N1 FLUCTUATES =/-15 PERCENT WITH AN ITT RISE AND FALL; N1 REQUEST CARAT ALSO FLUCTUATES =/- 15 PERCENT, AND THE CRZ THRUST SETTING AUTO ADVANCED TO TO1.  ENGINE 1 FADEC AUTO ALTERNATED TO "A", AND AFTER RESET TO FADEC B ENGINE INDICATIONS REMAINED NORMAL.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FADEC 1A, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
